[1] D.R. Anderson, Existence of three solutions for a first-order problem with nonlinear nonlocal boundary conditions, J. Math. Anal. Appl. 408 (2013) 318–323.
[2] A. Boucherif, R. Precup, On nonlocal initial value problems for first order differential equations, Fixed Point Theory 4 (2003) 205–212.
[3] O. Bolojan-Nica, G. Infante, R. Precup, Existence results for systems with coupled nonlocal initial conditions, Nonlinear Anal. 94 (2014) 231–242.
[4] T. Cardinali, R. Precup, P. Rubbioni, A unified existence theory for evolution equations and systems under nonlocal conditions, J. Math. Anal. Appl. 432 (2015) 1039–1057.
[5] N. Cioranescu, Sur les conditions linéaires dans l’intégration des équations différentielles ordinaires, Math. Z. 35 (1932) 601–608.
[6] R. Conti, Recent trends in the theory of boundary value problems for ordinary differential equations, Boll. Un. Mat. Ital. 22 (1967) 135–178.
[7] K. Deimling, Nonlinear Functional Analysis, Springer, Berlin, 1985.
[8] D.-R. Herlea, Existence and localization of positive solutions to first order differential systems with nonlocal conditions, Stud. Univ. Babes¸ -Bolyai Math. 59 (2014) 221–231.
[9] J. Mawhin, K. Szymanska-Debowska, Convex sets, fixed points and first order systems with nonlocal boundary conditions at resonance, J. Nonlinear Convex Anal. 18 (2017) 149–160.
[10] O. Nica, R. Precup, On the non-local initial value problems for first order differential systems, Stud. Univ. Babes¸ -Bolyai Math. 56 (2011) 113–125.
[11] A. Novac, R. Precup, Theory and computation for multiple positive solutions of non-local problems at resonance, J. Appl. Anal. Comput. 8 (2018) 486–497.
[12] S.K. Ntouyas, Nonlocal initial and boundary value problems: a survey, in: A. Cañada, P. Drábek, A. Fonda (Eds.), Handbook of Differential Equations: Ordinary Differential Equations. Vol 2, Elsevier, Amsterdam, 2005, pp. 461–557.
[13] G. Infante, Positive solutions of nonlocal boundary value problems with singularities, Discrete Contin. Dyn. Syst., 7th AIMS Conference, suppl. (2009) 377–384.
[14] R. Precup, D. Trif, Multiple positive solutions of non-local initial value problems for first order differential systems, Nonlinear Anal. 75 (2012) 5961–5970.
[15] A. Štikonas, A survey on stationary problems, Green’s functions and spectrum of Sturm–Liouville problem with nonlocal boundary conditions, Nonlinear Anal. Model. Control 19 (2014) 301–334.
[16] J.R.L. Webb, G. Infante, Positive solutions of nonlocal initial boundary value problems involving integral conditions, NoDEA Nonlinear Differ. Eq. Appl. 15 (2008) 45–67.
[17] W.M. Whyburn, Differential equations with general boundary conditions, Bull. Amer. Math. Soc. 48 (1942) 692–704.
[18] M. Zima, Positive solutions for a nonlocal resonant problem of first order, in: P. Drygas,S. Rogosin (Eds.), Modern Problems in Applied Analysis, Birkhäuser, 2018, pp. 203–2